# SDR CA020108002

- Difficulty date: November 27, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Cessna 172P
- Aircraft time: 12,727 hours
- Engine: Lyc O320D2J
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: AEL6510241
- Condition: Cracked
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB THE PILOT NOTICE A LOSS OF POWER AND ENGINE VIBRATION. RETURNED TO BASE.  MAINTENANCE FOUND NR 3 CYLINDER CRACKED AT THE EXHAUST VALVE.  THIS IS THE 3RD CYLINDER ON 2 DIFFERENT ENGINES TO CRACK IN THIS PLACE.  ALL CYLINDERS REMOVED AND RETURNED TO SUPPLIER.  OVERHAULED CYLINDERS INSTALLED AND AIRCRAFT RETURNED TO SERVICE.
